| Model Number |
406103 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During device preparation for the percutaneous coronary intervention procedure, the side port tube detached.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9.G3, h3.One 6f fast-cath introducer sheath and dilator were received for evaluation.The guidewire, j straightener, needle and reconciliation tube were also returned.Visual inspection revealed the sideport tubing was no longer attached to the hemostasis body.Further investigation revealed there was no solvent ring visible on the extension tubing.The proximal end of the sideport tubing was microscopically inspected.No solvent was noted on the sideport tubing at the location where the hemostasis body met the tubing.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.